Advertisement

Mathematics in Computer Science

, Volume 2, Issue 1, pp 5–36 | Cite as

Wadge Reducibility and Infinite Computations

  • Victor Selivanov
Article

Abstract.

This is a survey of results about Wadge reducibility in some spaces and its relation to the study of infinite (non-terminating) computations. We also discuss the related techniques and directions of future research.

Mathematics Subject Classification (2000).

Primary 03D05, 03D10 Secondary 03E15, 03E60 

Keywords.

Wadge reducibility topology Baire space Baire domain computability complexity ω-language k-partition automaton 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2008

Authors and Affiliations

  1. 1.A.P. Ershov Institute of Informatics SystemsSiberian Division Russian Academy of SciencesNovosibirskRussia

Personalised recommendations